CSpace

Browse/Search Results:  1-10 of 747 Help

Selected(0)Clear Items/Page:    Sort:
Influence of numerical discretizations on hitting probabilities for linear stochastic parabolic systems 期刊论文
JOURNAL OF COMPLEXITY, 2022, 卷号: 70, 页码: 29
Authors:  Chen, Chuchu;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:28/0  |  Submit date:2022/04/29
Hitting probability  Numerical discretization  Stochastic parabolic system  Critical dimension  
Accelerated exponential Euler scheme for stochastic heat equation: convergence rate of the density 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 40
Authors:  Chen, Chuchu;  Cui, Jianbo;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:15/0  |  Submit date:2022/06/21
density  convergence order  accelerated exponential Euler scheme  stochastic heat equation  Malliavin calculus  
Achieving geometric convergence for distributed optimization with Barzilai-Borwein step sizes 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2022, 卷号: 65, 期号: 4, 页码: 2
Authors:  Gao, Juan;  Liu, Xin-Wei;  Dai, Yu-Hong;  Huang, Yakui;  Yang, Peng
Favorite  |  View/Download:30/0  |  Submit date:2022/04/02
A convex programming solution based debiased estimator for quantile with missing response and high-dimensional covariables 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2022, 卷号: 168, 页码: 14
Authors:  Su, Miaomiao;  Wang, Qihua
Favorite  |  View/Download:40/0  |  Submit date:2022/04/02
High dimensions  Missing at random  Marginal response quantile  Optimal weights  Selection probability function  
Analysis of a reaction-diffusion system about West Nile virus with free boundaries in the almost periodic heterogeneous environment 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2022, 卷号: 73, 期号: 2, 页码: 27
Authors:  Cheng, Chengcheng;  Zheng, Zuohuan
Favorite  |  View/Download:29/0  |  Submit date:2022/04/29
Almost periodic  Free boundary  Principal Lyapunov exponent  Spreading-vanishing  Asymptotic spreading speed  
Surrogate space based dimension reduction for nonignorable nonresponse 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2022, 卷号: 168, 页码: 18
Authors:  Deng, Jianqiu;  Yang, Xiaojie;  Wang, Qihua
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
Sufficient dimension reduction  Nonignorable nonresponse  Cumulative mean estimation  Exponential tilting model  Regression calibration  Surrogate subspace  
Deciphering spatial domains from spatially resolved transcriptomics with an adaptive graph attention auto-encoder 期刊论文
NATURE COMMUNICATIONS, 2022, 卷号: 13, 期号: 1, 页码: 12
Authors:  Dong, Kangning;  Zhang, Shihua
Favorite  |  View/Download:20/0  |  Submit date:2022/06/21
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:29/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
RegScaf: a regression approach to scaffolding 期刊论文
BIOINFORMATICS, 2022, 页码: 8
Authors:  Li, Mengtian;  Li, Lei M.
Favorite  |  View/Download:8/0  |  Submit date:2022/06/21
Quantifying correlations via local channels 期刊论文
PHYSICAL REVIEW A, 2022, 卷号: 105, 期号: 3, 页码: 11
Authors:  Li, Nan;  Luo, Shunlong;  Sun, Yuan
Favorite  |  View/Download:21/0  |  Submit date:2022/06/21